# SDR AALA202204118602

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737
- Aircraft serial: 40768
- Aircraft time: 31,337 hours, 12,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17 ABC EMERGENCY EXIT LIGHT, ARE BRIGHT WHITE AND DON'T DIM WITH CABIN LIGHTS. SET BREAKER E12 ON P-92 PANEL ACCOMPLISHED CABIN LIGHT CHECK PER AMM 33-20-00-710-804-001.
